# SDR DALA2021030101137

- Difficulty date: February 27, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 83,453 hours, 37,768 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3236 CRACK FRAME 35 BTW STR 30L TO STR 31L AND BTW HOLES # 17 TO HOLES # 5 IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: PERFORMED REPAIR PER ERA 589595- 14AD REV ORIGINAL SECTION I AND PRI 589595-14AD REV 1,2,3,4,5,6. (1741337)
